The Michigan Mathematical Journal

A sharp bound for the slope of double cover fibrations

Maurizio Cornalba and Lidia Stoppino

Full-text: Open access

Article information

Source
Michigan Math. J. Volume 56, Issue 3 (2008), 551-561.

Dates
First available in Project Euclid: 12 January 2009

Permanent link to this document
https://projecteuclid.org/euclid.mmj/1231770359

Digital Object Identifier
doi:10.1307/mmj/1231770359

Mathematical Reviews number (MathSciNet)
MR2490645

Zentralblatt MATH identifier
1159.14006

Subjects
Primary: 14H10: Families, moduli (algebraic)
Secondary: 14D06: Fibrations, degenerations 14J29: Surfaces of general type

Citation

Cornalba, Maurizio; Stoppino, Lidia. A sharp bound for the slope of double cover fibrations. Michigan Math. J. 56 (2008), no. 3, 551--561. doi:10.1307/mmj/1231770359. https://projecteuclid.org/euclid.mmj/1231770359


Export citation

References

  • T. Ashikaga and K. Konno, Global and local properties of pencils of algebraic curves, Algebraic geometry 2000, Azumino (Hotaka), Adv. Stud. Pure Math., 36, pp. 1--49, Math. Soc. Japan, Tokyo, 2002.
  • M. A. Barja, On the slope and geography of fibred surfaces and threefolds, Ph.D. thesis, Universitat de Barcelona, 1998, $\langle $http://www.tesisenxarxa.net/$\rangle .$
  • ------, On the slope of bielliptic fibrations, Proc. Amer. Math. Soc. 129 (2001), 1899--1906.
  • M. A. Barja and F. Zucconi, On the slope of fibred surfaces, Nagoya Math. J. 164 (2001), 103--131.
  • W. P. Barth, K. Hulek, C. A. M. Peters, and A. Van de Ven, Compact complex surfaces, 2nd ed., Ergeb. Math. Grenzgeb. (3), 4, Springer-Verlag, Berlin, 2004.
  • M. Cornalba and J. Harris, Divisor classes associated to families of stable varieties, with applications to the moduli space of curves, Ann. Sci. École Norm. Sup. (4) 21 (1988), 455--475.
  • P. Griffiths and J. Harris, Principles of algebraic geometry, Wiley, New York, 1978.
  • U. Persson, Chern invariants of surfaces of general type, Compositio Math. 43 (1981), 3--58.
  • L. Stoppino, Slope inequalities for fibred surfaces via GIT, Osaka J. Math. 45 (2008), 1027--1041.
  • S.-L. Tan, On the invariants of base changes of pencils of curves. I, Manuscripta Math. 84 (1994), 225--244.
  • ------, On the invariants of base changes of pencils of curves. II, Math. Z. 222 (1996), 655--676.
  • G. Xiao, Fibered algebraic surfaces with low slope, Math. Ann. 276 (1987), 449--466.